i would like to talk to someone who is willing to do an interview. i am doing a speech on abstinence and i need a credible source who can agree that The practice of Abstinence is a wise decision increases academic, professional and personal success. and that might explain to me how and etc. I need this for a persuasive speech. Please and thankyou.
this is not right place for ur search
doctor never advise abstinence as they never advise no to eat or drink.
u can add abstinence as a good method to prevent STD and HIV.
U SHould consult spiritual swaami for this ,they will surely guide u well
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
sir, my is 3 yr. 3. months old, since one month after his birth he stopped taking his mothers feed, and as grew up he stopped taking other milk also, it use to be a real fight to feed him even a cup of milk, the position has been same since then. for other food also he is very undesirable, at present his weight is 12.7 kgs and has not increased since last 9 months, on consultation the doctors used to say that u people r unnecessarily worrying. but last week he got fever twice a months, we got bllod test done were the things were normal but motoux test as advised by the doctor the report was positive 14mm x 15mm. whereas the X-ray report has not indicated any lession, we r very concerned. the child is active but reports of leg pain occassionally. pls advice
I haven t had a cycle in three months now. I ve been to the doctor for both urine and blood pregnancy tests which were negative. I also got a pap which came back positive for chlamydia I ve been abstinent for over a year now. Could this be there problem? Could clearing the infection make my cycle return or am I infertile now? I m only 22. I ve had now stomach pains, back pain , change in diet or exercise, nor unusual cramps. What could it be??
Hi, I am kind worried, I have been abstinence for more than 9 years and I decided to start a relationship I slept with my partner this weekend but it felt painful and i bled after sex is this normal the second night it was not that painful and I didn t bleed that much will this continue or will next time I have sex it won t be that painful
we have been giving 0.5 mg Restyl to my mom who is a patient of Grade IV Gliobastom. Recently due to lack of sleep for almost a week, the doctor asked me to increase the dose of Restyl. I find her very sloppy and in a drowsy state. Is ti because of the increased dosage. pls respond
Hello Dr. I have been on dilaudid 8 mg four times a day due to a serere mva that left me with many chronic problems. I refused to take narcotics because i ve seen what it has done to people, however, about a month after the accident, the pain was so unbearable, that I had no choice, and so here I am on the dilaudid ferris wheel. My doctor gave me a pack of suboxone to try and come see him in two weeks.. I m in a position now where I want to start it, and have taken my last dose 12 hours ago. I do not want to go into withdrawal because I remembered how I felt when I was in Ontario visiting my kids, and forgetting my pill bag. We were running late and I could have sworn I put it in a carry on, but because this bag looked like a similar makeup bag that my daughter had, I figured it was hers. Well, I can;t tell you how terrible I felt and honestly wanted to die from the feeling of withdrawal. i ve never experienced such pain, fear and anxiety in my life. I even begged my husband, who is a martial arts master to knock me out using the pressure points he has used in the past to knock people out without causing them harm, but of course he refused. I just never want to experience that again, so please tell me, is 12 hours a good enough time to start suboxone after my last dose. i should also mention, I was slowly weaning my self the last 2 months from 8 mg every 6 hours to 8 mg,,,one in the morning and one at at night and for this last week, a scored 8mg for a total of 4 mg in the am, and 4 mg in the pm. It s been hard but I wanted as little in me as possible before I started suboxone. So basically, this monring I took a 4mg, and it s now around 8pm at night. If i take the suboxane, how should I expect fo feel
Hello. I m trying to stop using my Fentanyl patch. The pain mgmt gave me 10 mg methadone q 12 h hour withdrawals. Uh....I can t and don t want this methadone. It seems to make me worse. So, when the horrible sickness/anxiety hit the last two times, instead of methadone I took half of a hydrocodoneand.25 MG s of my za ax. What I want to know is if I can take my meloxicam and gabapentin while the methadone is still in my system? Thank you.
I have been in pain management since 2007 because I need my knees replaced, 5 discs in my back fused. there are a few more thins but those are the main ones. I have been on methadone for over 3 years at 160mg. 4 10mg 4x a day. they just changed my medicine to give my body a break for a few months. they put me on exalgo er at first 3 16mg 1x in the morning. they tapered me off the methadone and tapered me on the exalgo er at the same time in a week. they told me I wouldn t have any withdrawal but I have had bad withdrawal even though I have another drug in my body. my b.p. has been normal and my pulse has to but ever since this my b.p. has been 167over140 and pulse at 120. it has varied the past 2 weeks but it has still been around these levels. Is it because of the withdrawal or from the exalgo? they gave me valium to help my body with it s cravings but it hasn t helped my blood pressure or pulse either. My question is what is causing it and when will it stop??
I have joint pain and use hydocodone - 10 milliigrams each day only and tramadol , only because it was prescribed in 1985 and probably withdrawal may be severe, Celebrex helps a great deal but I may have kidney problems as a result. my non-regular...